MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1440-0960.2005.00153.x

Медицинская библиотека · The Australasian journal of dermatology · 2005

Photo-onycholysis due to sparfloxacin.

Mahajan Vikram K, Sharma Nand Lal

Клинический случайСтатьяПеревод в очереди

Аннотация

This paper describes a case of sparfloxacin-induced photodermatitis associated with photo-onycholysis in a 36-year-old man. He was being treated with sparfloxacin, streptomycin, ethambutol and pyrazinamide for pulmonary tuberculosis. He developed an exaggerated sunburn-like rash over the face and the dorsa of hands and feet, and painful onycholysis of finger- and toe-nails. Withdrawal of sparfloxacin resulted in resolution of the skin rash and nail tenderness.

Для цитирования: Mahajan Vikram K, Sharma Nand Lal. Photo-onycholysis due to sparfloxacin.. The Australasian journal of dermatology. 2005. DOI: 10.1111/j.1440-0960.2005.00153.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.